ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Telecommunications and Radio Engineering
SJR: 0.203 SNIP: 0.44 CiteScore™: 1

ISSN 印刷: 0040-2508
ISSN オンライン: 1943-6009

巻:
巻 79, 2020 巻 78, 2019 巻 77, 2018 巻 76, 2017 巻 75, 2016 巻 74, 2015 巻 73, 2014 巻 72, 2013 巻 71, 2012 巻 70, 2011 巻 69, 2010 巻 68, 2009 巻 67, 2008 巻 66, 2007 巻 65, 2006 巻 64, 2005 巻 63, 2005 巻 62, 2004 巻 61, 2004 巻 60, 2003 巻 59, 2003 巻 58, 2002 巻 57, 2002 巻 56, 2001 巻 55, 2001 巻 54, 2000 巻 53, 1999 巻 52, 1998 巻 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v53.i4-5.10
pages 1-5

Comparison of Approaches to Numerical Solution of the Problem on the Electromagnetic Wave Propagation in a Medium with Time-Dependent Parameters

K. M. Yemelyanov
V. Karazin National University of Kharkov, 4, Svoboda Sq., Kharkov, 61077
A. G. Nerukh
Kharkov National University of Radio Engineering and Electronics, 14, Lenin Ave, Kharkov, 61166

要約

Two approaches to numerical solution of the problem on the electromagnetic wave propagation in a medium with time-dependent electric permittivity are considered. The electromagnetic field is represented as the solution of the Volterra integral equation. Comparison is made between different ways of solving this type of a problem. Graphic illustrations are presented.


Articles with similar content:

Spatial Derivatives of the Electric and Magnetic Field Vectors of the Hertzian Dipole Radiation Field at Finite Distances
Telecommunications and Radio Engineering, Vol.53, 1999, issue 2
G. N. Romanichenko
RADIATION OF COMPLEX ELECTRIC AND MAGNETIC DIPOLES IN THE PRESENCE OF A PERFECTLY CONDUCTING DISK
Telecommunications and Radio Engineering, Vol.72, 2013, issue 10
Alexander I. Nosich, M. V. Balaban
Structural Function Development for Electromagnetic Interactions in the System of Multiple Resonant Magnetodielectric Spheres
Telecommunications and Radio Engineering, Vol.63, 2005, issue 7-12
A. I. Kozar
Exact Solution of Oscillatory Rotating Flows of a Generalized Oldroyd-B Fluid through Porous Medium
Journal of Porous Media, Vol.12, 2009, issue 8
Rahmat Ellahi, Masood Khan
WAVE DIFFRACTION BY DOUBLE-PERIODIC GRATINGS OF CONTINUOUS CURVILINEAR METAL STRIPS PLACED ON BOTH SIDES OF A DIELECTRIC LAYER
Radio Physics and Radio Astronomy, Vol.1, 2010, issue 4
S. L. Prosvirnin, P. L. Mladyonov